Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/2712
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2017-01-04T08:29:43Z | - |
dc.date.available | 2017-01-04T08:29:43Z | - |
dc.date.issued | 2010-07 | - |
dc.identifier.citation | Aslan, İ. (2010). The Ablowitz-Ladik lattice system by means of the extended (G′ / G)-expansion method. Applied Mathematics and Computation, 216(9), 2778-2782. doi:10.1016/j.amc.2010.03.124 | en_US |
dc.identifier.issn | 0096-3003 | - |
dc.identifier.uri | http://doi.org/10.1016/j.amc.2010.03.124 | - |
dc.identifier.uri | http://hdl.handle.net/11147/2712 | - |
dc.description.abstract | We analyzed the Ablowitz-Ladik lattice system by using the extended (G′ / G)-expansion method. Further discrete soliton and periodic wave solutions with more arbitrary parameters are obtained. We observed that some previously known results can be recovered by assigning special values to the arbitrary parameters. © 2010 Elsevier Inc. All rights reserved. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Elsevier Ltd. | en_US |
dc.relation.ispartof | Applied Mathematics and Computation | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Nonlinear equations | en_US |
dc.subject | Ablowitz-Ladik lattice system | en_US |
dc.subject | Extended (G′ / G)-expansion method | en_US |
dc.subject | Lattice equation | en_US |
dc.subject | Crystal lattices | en_US |
dc.title | The Ablowitz-Ladik Lattice System by Means of the Extended (g' / G)-Expansion Method | en_US |
dc.type | Article | en_US |
dc.authorid | TR59752 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 216 | en_US |
dc.identifier.issue | 9 | en_US |
dc.identifier.startpage | 2778 | en_US |
dc.identifier.endpage | 2782 | en_US |
dc.identifier.wos | WOS:000278152600032 | - |
dc.identifier.scopus | 2-s2.0-77953132009 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1016/j.amc.2010.03.124 | - |
dc.relation.doi | 10.1016/j.amc.2010.03.124 | en_US |
dc.coverage.doi | 10.1016/j.amc.2010.03.124 | - |
dc.identifier.wosquality | Q1 | - |
dc.identifier.scopusquality | Q1 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
18
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
17
checked on Mar 29, 2025
Page view(s)
800
checked on Mar 31, 2025
Download(s)
358
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.